| Catalog Number |
H1-S |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Product analysis: a visual inspection of the returned device found that the guidewire lumen was detached and bunched up at the distal end of the housing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A physician was using a hawkone atherectomy device for treatment of a 250mm plaque lesion with 80% stenosis in the right anterior tibial artery.The artery was 3-4mm in diameter with minimal calcification and tortuosity.A 6fr non medtronic sheath and a spider guidewire.Spider was used for embolic protection.The vessel was not pre-dilated.There was no resistance during advancement of the device.The ifu was followed.It was reported there were difficulty with removal of the device, the physician pulled with resistance, removed successfully in tandem without injury/intervention.The procedure was completed using pta.